# SDR 2015FA0000003

- Difficulty date: January 8, 2015
- Submitted: January 10, 2015
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Doug MD500E
- Aircraft serial: 0454E
- Aircraft time: 9,153 hours, 4,386 cycles
- Engine: Allsn 250C20
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 369H81015
- Condition: Leaking
- Location: Rt Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SMALL PUDDLE OF FUEL FOUND ON THE GROUND UNDER THE BELLY OF THE ACFT AT PREFLIGHT. MAINTENANCE FOUND A SMALL PUNCTURE IN THE RT FUEL BLADDER OF AN UNCONFIRMED ORIGIN.
